# SDR ASAA2019010927723

- Difficulty date: January 9, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,861 hours, 6,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENT CHECKLIST, WE PRESSED RECALL AND THE LEFT PACK LIGHT ILLUMINATED. IT RESET WHEN RECALL WAS RESET. GROUNDED - YES. ACCOMPLISHED LT/RT PRIMARY AND SECONDARY HEAT EXCHANGERS WASH REF TASK CARD 78121000. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-32B.
